# SDR IPXA2017020113573

- Difficulty date: January 12, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70581
- Condition: Corroded
- Location: Bs 2104-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,AFT UPPER EXTERIOR SKIN HAS CORROSION BETWEEN BS 2104 & 2163.685,  LONGERONS 11 - 13L.   REPAIRED THE SKIN IAW EA 011-5330-01-A6600 REV. I/R AND EO MD11-5330-63118-A.
